I do want to drink alcohol which is great but I feel so down and depressed. Almost like a hangover without the throbbing head. Is this how the shot is going to be. Or am I just overreacting since it is just my first day.
Bigrav50; Yes it looks like what you are saying on these side effects they should go away shortly. so continue as directed. here is a list of the most common and you well notice that most side effects like this go away. . Some naltrexone side effects may not need any medical attention. As your body gets used to the medicine these side effects may disappear. Your health care professional may be able to help you prevent or reduce these side effects, but do check with them if any of the following side effects continue, or if you are concerned about them:
Abdominal or stomach cramping or pain (mild or moderate)
anxiety, nervousness, restlessness or trouble sleeping
joint or muscle pain
nausea or vomiting
unusual tiredness You should be getting to feel better soon.
- Vivitrol Information for Consumers
- Vivitrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivitrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2013 • 1 answer
Posted 22 Apr 2014 • 2 answers
Posted 16 Dec 2014 • 2 answers
Posted 4 Jan 2016 • 3 answers
Posted 24 Feb 2017 • 1 answer